# SDR 20000714SH030

- Difficulty date: June 27, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N37WP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600259
- Engine: Pwa JT15D5
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: CH346593
- Condition: Failed
- Location: Center Electrode
- Part time: 148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, LEFT ENGINE INBOARD IGNITER PLUG WAS FOUND TO HAVE APPROXIMATELY .6250 INCH OF THE CENTER ELECTRODE MISSING ON THE FIRING END.  IT APPEARS THE ELECTRODE DEPARTED SHORTLY AFTER IGNITER PLUG INSTALLATION DUE TO VERY SLIGHT WEAR ON THE FIRING END OF PLUG.  THE HP TURBINE BLADES BORESCOPED BY PRATT & WHITNEY REP WITH NO DISCREPANCIES NOTED.   (X)
